# SDR 97ZZZX4392

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N979SP
- Make and model: Piper PA-31-325
- Aircraft serial: 7812015
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 4393304
- Condition: Cracked
- Location: Lt Spinner
- Part time: 4,103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER BULKHEAD CRACKED (LEFT BULKHEAD) FROM SPINNER DOME ATTACH SCREW HOLE AROUND AND DOWN BACK OF BULKHEAD, BUT NOT THROUGH DOUBLER.
